# SDR UHLA201509190739

- Difficulty date: September 19, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HORIZONTAL STABILIZER, RIB 10 CRACKED, 2 PLACES, LOWER FLANGE, FWD END.  REMOVED CRACKED FLANGES AND FABRICATED AND INSTALLED SHEAR CLIPS IAW ETD2015-170-083748.
